# SDR GTIA010517

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY FLOOR TRACK LIGHTING LAST TWO INOPERATIVE.  REPAIRED WIRES ON FLOOR TRACK, AFT LIGHTS.  OPS CHECKS NORMAL ON GROUND IAW MM 33-53-01.  (M)
